# SDR CA080926005

- Difficulty date: September 25, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Airbus A310
- Aircraft time: 50,737 hours
- Engine: Ge CF680
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Part number: E0111241057
- Condition: Damaged
- Location: Galley Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING STATION TRANSIT, CABIN CREW REPORTED SMOKE COMING FROM AFT GALLEY, WITH SMOKE WARNING, WHEN GALLEY ELECTRICAL PWR WAS PUT ON.  GALLEY POWER WAS REMOVED FROM THE AFT GALLEY.  DURING MX INVESTIGATION, THE GALLEY CONNECTOR 38 MC WAS FOUND DAMAGED WITH PINS AND SOCKET BURNED. CONNECTOR WAS REPLACED AND CAMPAIGN WAS INITIATED TO INSPECT ACFT EQUIPMENT WITH THE SAME TYPE OF INSTALLATION.
